# SDR UHLA2014011600034

- Difficulty date: January 16, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 26,225 hours, 16,252 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON NUT PLATE BRACKET ON FWD CARGO SILL.  R & R SUPPORT, PN 170-67176-403.
